# SDR ZIAA98028

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8233311
- Condition: Cracked
- Location: Ws 196-198
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, LEFT WING UPPER SURFACE-DRY BAY.  2 INCH LONG SUBSURFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 1 AT 1/2 PLANK JOINT, LWS 196-198.  ROUTED OUT CRACKED AREA, LWS194 TO LWS196.5, PER SB620.  REPAIRED PER ZIA DRAWING F25-R07.  (M)
